MathSciNet Relay Station
MathSciNet bibliographic data
MR1632518 (99f:60101) 60H05 (35K05 35R60 60F05)
Leonenko, Nikolai N.; Woyczynski, Wojbor A. Scaling limits of solutions of the heat equation for singular non-Gaussian data. J. Statist. Phys. 91 (1998), no. 1-2, 423–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement